MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Perfix Light Plug; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Perfix Light Plug; Surgical Mesh
Catalog Number 0117080
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 03/21/2011
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2009 - patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of kugel patch (device 1).Per op notes, ¿a transverse incision was made above the midportion of the left inguinal ligament.An indirect hernia sac was identified and reduced back into the peritoneum.A kugel patch (device 1) was placed into the preperitoneal pocket and secured with sutures.¿ (b)(6) 2010 - patient was diagnosed with recurrent left inguinal hernia, indirect type thereby underwent open repair with implant of perfix light plug (device 2).Per op notes, ¿an inguinal incision was made.An indirect sac was identified and cleared from medial to lateral.A perfix light plug (device 2) was placed into the preperitoneal space.The previously placed mesh (device 1) could be palpated along the cephalad border of the defect and the perfix light plug (device 2) was secured to this piece of mesh (device 1).¿ (b)(6) 2011 - patient was diagnosed with prostate cancer thereby underwent radical prostatectomy.Per op notes, ¿a midline incision was made.Left pelvic space was created and noted to have a mesh (device 1 and 2) which extends from the abdominal wall and the peritoneum were adherent to this mesh (device 1 and 2).The mesh (device 1 and 2) was overlying the left iliac vessels and the plane leriche was not able to be developed.Some thickening related to the mesh (device 1 and 2) in the left pelvic space was noted.A radical prostatectomy was performed.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the perfix light plug (device 2).An additional supplemental emdr was submitted to represent the kugel patch (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Perfix Light Plug
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50021945
Report Number1213643-2026-00940
Device Sequence Number13406462
Product Code FTL
UDI-Device Identifier00801741030970
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2012
Device Catalogue Number0117080
Device Lot NumberHUUA0785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight232 LB